# SDR 02051302

- Difficulty date: May 11, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N523NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Fwd Cabin Row 8
- Component: Emergency Lighting, Bruce
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aft Red Emergency light, for seat 8ABC INOP. Re-lamped light at 8ABC per M/M 33-13-00; Ops Check Good.
